# SDR IPXA2017042716526

- Difficulty date: April 12, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB703512
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  THE MAIN FUEL TANK HAS ONE CRACKED ANGLE AT BS 1278.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG AYB7035, AND SRM 51-35-01.
